# SDR ASOA2013102309245

- Difficulty date: October 20, 2013
- Submitted: October 23, 2013
- Operation: Air carrier
- Aircraft: N832AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7243
- Aircraft time: 36,376 hours, 31,997 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 202
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 202 BULKHEAD IS CRACKED.  CUT OUT AND REMOVED ALL CRACKS FROM 202 BULKHEAD AND REMOVED ALL BURRS IAW STEP 1 AND STEP 2 OF REO 601R-53-11-563, REV C.  FABRICATED AND DRILLED TO FULL SIZE ALL REPAIR PARTS IAW REO 601R-53-11-563, REV C FAY SEALED ALL REPAIR PARTS , WET INSTALLED ALL FASTENERS COMMON TO REPAIR AREA IAW REO 601R-53-11-563, REV C.  THIS IS CONSIDERED A MAJOR REPAIR IAW GMM 5-3.
